# SDR DL72S950190

- Difficulty date: January 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffeners
- Condition: Cracked
- Location: Fs 1263/1273
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION AT LETTER CHECK, THE RT TORQUE BOX HAD STIFFENERS/BEAMS CRACKED AT BOTH FS 1263 AND FS 1273.  THE DAMAGED PART WILL BE REPLACED IN ACCORDANCE WITH B727 S/B 53-0129, REV 4.
